Advertisement

Israel Journal of Mathematics

, Volume 138, Issue 1, pp 377–379 | Cite as

Corrections to “Invariant measures and asymptotics for some skew products”, israel journal of mathematics, vol. 128, 2002, pp. 93–134

  • Jon Aaronson
  • Hitoshi Nakada
  • Omri Sarig
  • Rita Solomyak
Article
  • 65 Downloads

Keywords

Invariant Measure Product Measure Israel Journal Invariant Subset Correct Version 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [ANSS]
    J. Aaronson, H. Nakada, O. Sarig and R. Solomyak,Invariant measures and asymptotics for some skew products, Israel Journal of Mathematics128 (2002), 93–134.MATHMathSciNetGoogle Scholar
  2. [D-F]
    P. Diaconis and D. Freedman,De Finetti’s theorem for Markov chains (French), The Annals of Probability8 (1980), 115–130.MATHMathSciNetGoogle Scholar
  3. [Pa-S]
    W. Parry and K. Schmidt,Natural coefficients and invariants for Markov-shifts, Inventiones Mathematicae76 (1984), 15–32.MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© The Hebrew University Magnes Press 2003

Authors and Affiliations

  • Jon Aaronson
    • 1
  • Hitoshi Nakada
    • 2
  • Omri Sarig
    • 1
  • Rita Solomyak
    • 3
  1. 1.School of Mathematical SciencesTel Aviv UniversityTel AvivIsrael
  2. 2.Department of MathematicsKeio UniversityYokohamaJapan
  3. 3.Department of MathematicsUniversity of WashingtonSeattleUSA

Personalised recommendations